RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 9  


Ordinary Differential Equations
Local boundedness of solutions of an autonomous Hamiltonian system with three degrees of freedom in the presence of dissipative forces
S. A. Belikov
1475
A boundary value problem for a fourth-order singular system
S. A. Bespalova, Yu. A. Klokov
1484
Strongly invariant sets with respect to a differential inclusion, and the approach problem for discontinuous control systems
Kh. G. Guseinov
1490
Uniform local controllability of a linear system
A. G. Ivanov, E. L. Tonkov
1499
Criteria for strong orbital stability of trajectories of dynamical systems. I
A. Yu. Kravchuk, G. A. Leonov, D. V. Ponomarenko
1507
Stability of a second-order system with a zero diagonal coefficient
G. S. Krechetov
1520
On the single-valuedness of solutions of a second-order linear differential equation with regular singular points
D. L. Kudryavtsev
1529
Properties of solutions of a quasidifferential approximation equation and an equation of an integral funnel
A. I. Panasyuk
1537

Partial Differential Equations
Approximate-inertial manifolds for reaction-diffusion equations
V. R. Aevsky
1545
An inverse problem for a power of the Laplace operator with potential from $L^2$
V. V. Dubrovskii, A. V. Nagornyi
1552
On the limit behavior of a bounded solution of a system of first-order evolution quasilinear partial differential equations under an unbounded time increase
N. B. Konyukhova
1561
Calculation of coefficients in addition theorems for spherical wave functions and Debye potentials
Yu. V. Svishchev
1573
Optimal control in a nonlinear stationary system with a nonmonotone operator
S. Ya. Serovaĭskiĭ
1579
Asymptotic behavior of the solution of a spectral problem of neutron transport with respect to a small parameter of the mean free path
V. A. Tupchiev
1587
The Feynman–Kac formula on a phase superspace. II
A. Yu. Khrennikov
1599

Integral Equations and Integral-Differential
Unitary equivalence between linear operators and integral operators with smooth kernels
I. M. Novitskii
1608
Some singular integral equations that can be solved by means of integral transformations with respect to spherical functions
A. I. Moshinskii
1617

Short Communications
On the Cauchy problem for a class of operators with branching
A. Bentrad
1625
Solutions of a nonlinear partial differential system
N. S. Berezkina, I. P. Martynov
1627
Error estimation for the numerical solution of boundary value problems for an ordinary differential equation by means of $\tau$-moduli
E. K. Bonchev
1630
On stability of discrete processes with perturbations
T. V. Dovzhik
1633
Detection of a limit cycle in the Liénard equation by means of generalized Lyapunov functions
Yu. V. Malyshev, V. P. Zakharov
1635
On the solution of the Cauchy problem for a nonlinear, singularly perturbed system on the semi-infinite interval
N. G. Panfilov
1638
Investigation of a boundary value problem for ultraparabolic equations with constant coefficients by the variational method
G. P. Paskalev
1640
The direct variational method for operator equations $u^{(k)}+C^mu=f$, $k=1,2$; $m\in\mathbf N$
V. M. Filippov, A. N. Tischenko
1642
A quadratic system with a limit cycle surrounded by a separatrix loop of a saddle
V. V. Stolyarov
1643
A criterion for solvability in the large of singularly perturbed nonlinear problems
V. A. Strizhkov
1644
Abel summability of $n$-fold expansions in root functions of boundary value problems and convolution operators
M. B. Iskenderova
1647
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019